# SDR 2008UALA05839

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 71,915 hours, 8,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 480, S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480, STR 10R CRACKED IN CHANNEL AT FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED PER S/B 747-53-A2484 FIG 18.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing ASB 747-53A2484](https://openairdocs.org/service-documents/boeing/747-53a2484.md). Cited as "S/B 747-53-A2484". OpenAirDocs has a copy of revision 1
